# SDR COMA0160894

- Difficulty date: November 11, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 9,088 hours, 9,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT ROW 2 IS INOPERABLE.INSTALLED NEW LIGHT STRIP.
